Alert archive / New Jersey / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 150, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jul 29, 2009, 12:55 PM EDT for Hunterdon County, Mercer County, Somerset County, New Jersey. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 29, 2009, 12:55 PM EDT (16:55 UTC)
- Expired
- Jul 29, 2009, 2:00 PM EDT
- In force
- 65 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
Counties Hunterdon County, NJ, Mercer County, NJ, Somerset County, NJ
The radar
The Philadelphia radar (KDIX), 70 km from the middle of the area, began a volume at 16:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 29, 12:49 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 4.9 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1577 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 745 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KPHI 291655
SVRPHI
NJC019-021-035-291800-
/O.NEW.KPHI.SV.W.0150.090729T1655Z-090729T1800Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1255 PM EDT WED JUL 29 2009
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN MERCER COUNTY IN CENTRAL NEW JERSEY...
NORTHERN SOMERSET COUNTY IN NORTHERN NEW JERSEY...
THIS INCLUDES THE CITY OF SOMERVILLE...
HUNTERDON COUNTY IN NORTHWEST NEW JERSEY...
* UNTIL 200 PM EDT
* AT 1252 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
SOUTH OF STOCKTON...OR 14 MILES NORTHWEST OF TRENTON...AND MOVING
NORTHEAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
LUMBERVILLE AROUND 100 PM EDT...
STOCKTON AROUND 105 PM EDT...
SERGEANTSVILLE AROUND 110 PM EDT...
SAND BROOK AROUND 115 PM EDT...
FLEMINGTON AROUND 120 PM EDT...
CLOVERHILL AROUND 125 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES GREATEST KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
WEDNESDAY EVENING FOR NORTHWESTERN NEW JERSEY AND EASTERN
PENNSYLVANIA.
&&
LAT...LON 4031 7489 4031 7491 4034 7495 4040 7497
4041 7500 4040 7502 4042 7506 4054 7508
4076 7488 4061 7452
TIME...MOT...LOC 1655Z 214DEG 27KT 4034 7499
$$
AMC1 follow-up statement
000
WWUS51 KPHI 291746
SVSPHI
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
146 PM EDT WED JUL 29 2009
NJC019-021-291756-
/O.CAN.KPHI.SV.W.0150.000000T0000Z-090729T1800Z/
HUNTERDON NJ-MERCER NJ-
146 PM EDT WED JUL 29 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MERCER AND
HUNTERDON COUNTIES IS CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
WEDNESDAY EVENING FOR NORTHWESTERN NEW JERSEY AND EASTERN
PENNSYLVANIA.
LAT...LON 4044 7474 4046 7474 4045 7475 4048 7476
4049 7475 4051 7474 4057 7471 4067 7468
4061 7452
TIME...MOT...LOC 1746Z 214DEG 27KT 4066 7471
$$
NJC035-291800-
/O.CON.KPHI.SV.W.0150.000000T0000Z-090729T1800Z/
SOMERSET NJ-
146 PM EDT WED JUL 29 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT
FOR NORTHERN SOMERSET COUNTY...
AT 144 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR BRIDGEWATER...OR 8 MILES NORTHWEST OF SOMERVILLE...
MOVING NORTHEAST AT 30 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
WEDNESDAY EVENING FOR NORTHWESTERN NEW JERSEY AND EASTERN
PENNSYLVANIA.
&&
LAT...LON 4044 7474 4046 7474 4045 7475 4048 7476
4049 7475 4051 7474 4057 7471 4067 7468
4061 7452
TIME...MOT...LOC 1746Z 214DEG 27KT 4066 7471
$$
EBERWINEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 10:15 AM EDT, 2 hours 40 minutes earlier.
Area forecast discussion, Jul 29, 10:15 AM EDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1015 AM EDT WED JUL 29 2009
.SYNOPSIS...
A WEAK COLD FRONT OVER THE GREAT LAKES REGION WILL DRIFT VERY
SLOWLY TO THE SOUTH AND EAST THROUGH TONIGHT BEFORE DISSIPATING
OVER PENNSYLVANIA. ANOTHER WEAK COLD FRONT IS FORECAST TO COME
DOWN FROM THE NORTHWEST FRIDAY BEFORE STALLING TO THE SOUTH ON
SATURDAY AND THEN MOVING BACK NORTH AS A WARM FRONT SUNDAY AND
MONDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
YOU KNOW ITS NOT GOING TO BE A VERY GOOD DAY WHEN YOU ALREADY HEAR
STATIC ON THE AM RADIO ON YOUR DRIVE IN TO WORK AND THE WINDOWS OF
THE LOCAL COFFEE SHOP ARE ALL COVERED IN FOG AND DEW. THE LATEST
MSAS ANALYSIS ALREADY HAS A -6C BULLSEYE OVER PHL AND ILG ALREADY
AND WE ARE CLOUDY AND THERE ARE STILL MANY CLOUDS UPSTREAM.
LOOKING AT THE 12Z SOUNDING INFORMATION, IT LOOKS AS THOUGH THE
EASTERN SHORT WAVE AS DEPICTED BY THE GFS IS EITHER NOT THERE OR
WEAKER THAN IT IS FORECASTING. AC HAS DEVELOPED AROUND THE DC AREA
AND THIS MAY BE A REFLECTION OF IT. THE MORE EMPHATIC AND OBVIOUS
SHORT WAVES ARE CURRENTLY IN THE TENNESSEE AND OHIO VALLEY. THE 12Z
SOUNDINGS HAVE A CONVECTIVE TEMP OF 88F. BASED ON THE LATTER SHORT
WAVES BEING MORE OF THE BIG DOG AND THE HIGHER CONVECTIVE TEMP WE
SLID THE ONSET OF HIGHER PCPN CHANCES BACK ABOUT 2-3HRS FOR THIS
AFTERNOON. THIS WOULD GIVE US MORE TIME TO COOK THE AIR MASS.
SPEAKING OF SEVERE POTENTIAL, NOT MUCH CHANGE TO THE PREVIOUS
THINKING. THE SOUTHERN SHORT WAVES GENERATED THUNDERSTORMS MAY CLOUD
US OVER. THERE ARE STILL AC CLOUDS TO OUR CW. BUT THE DAY IS LONG
AND THE LLJ IS FORECAST TO INTENSIFY. THE HIGHEST DEW POINTS OF THE
SUMMER WILL MAKE THE LCL RELATIVELY LOW AND COUPLED WITH DECENT
SHEAR (AROUND 30 KNOTS, PLUS FORECAST SHARP INDEX EXCEEDING 300)
WOULD INCLUDE A TORNADO THREAT IN THE MIX ALONG WITH DAMAGING WIND
POTENTIAL.
TEMPS ARE ALREADY IN THE MID 80S IN LOWER DELMARVA AND WE HAVE
BOOSTED MAX TEMPS ABOUT 1-2F (MORE IN DELMARVA) ACROSS OUR CWA.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
SHOWERS AND TSTMS SHOULD CONTINUE INTO THE EVENING HOURS BEFORE
WEAKENING AND SLOWLY DISSIPATING LATE AT NIGHT AS ANY SHORT WAVES
ALOFT LIFT TO THE NE. ON THURSDAY, SCATTERED SHOWERS AND TSTMS
SHOULD DEVELOP MAINLY DURING THE AFTN AND EVENING BEFORE
DISSIPATING LATER THURSDAY NIGHT. HOWEVER, THEY DONT LOOK LIKE THE
WILL BE AS WIDESPREAD AS TODAY. SINCE WE DONT GET THE FRONT FROM
THE WEST MAKING IT INTO THE AREA, OVERNIGHT LOWS SHOULD STAY WARM
TONIGHT AND THURSDAY NIGHT WITH READINGS IN THE UPPER 60S TO MID
70S. HIGHS ON THURSDAY SHOULD BE MOSTLY IN THE 80S.
&&
.LONG TERM /FRIDAY THROUGH TUESDAY/...
5-WAVE MODEL GUIDANCE SHOWS A LONGWAVE TROUGH STILL ENTRENCHED OVER
THE REGION WITH THE BERMUDA HIGH COMPLACENTLY SITTING OFFSHORE
THROUGH THE EXTENDED PERIOD. AS RECENT PAST FORECASTS HAVE
POINTED OUT WITH THE STALLED FRONTAL BOUNDARY OVER THE AREA CHANCE
POPS WILL OCCUR JUST ABOUT EVERY DAY. THERE WAS NOT A DRASTIC
CHANGE TO THE FORECAST DURING THE EXTENDED OTHER THAN MINOR TWEAKS
IN DAYTIME HIGHS AND CLOUD COVER.
&&
.AVIATION /14Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
LATER TODAY A SHORT WAVE APPROACHES. ANY MVFR CONDITIONS SHOULD
IMPROVE TO VFR BY EARLY AFTN, BUT THEN CONDITIONS LIKELY WILL
DETERIORATE FROM TIME TO TIME THROUGH THE AFTERNOON AND EVENING IN
CONVECTION. THERE MAY BE LOCALLY STRONG WINDS WITH THAT CONVECTION,
BUT WE HAVE NOT PUT THAT IN THIS SET OF TAFS.
CONVECTION SHOULD WANE WEDNESDAY NIGHT, BUT THE AIR SHOULD REMAIN
HUMID AND EITHER MVFR OR IFR CONDITIONS ARE LIKELY TO DEVELOP.
CONDITIONS SHOULD BEGIN TO IMPROVE AGAIN AFTER DAYBREAK THURSDAY,
BUT THE STALLED FRONT WILL KEEP THE RISK OF CONVECTION AROUND
THROUGH THE REST OF THE WEEK.
&&
.MARINE...
WINDS AND SEAS ARE EXPECTED TO BEGIN TO INCREASE IN ADVANCE OF THE
APPROACHING FRONT. GUIDANCE FORECASTS FOR THE OFFSHORE BUOYS ARE
MARGINAL IN TERMS OF WIND SPEEDS, WHILE WAVEWATCH GUIDANCE MOVES THE
SEAS FIRMLY INTO ADVISORY TERRITORY BY TONIGHT. GUIDANCE SEEMS TO
HAVE CONDITIONS BACKING DOWN BELOW ADVISORY CRITERIA DURING THE DAY
ON THURSDAY, AND WE WILL TRIM OFF A FEW HOURS FROM THE ADVISORY AND
END IT ON THE OCEAN AT NOON. OVER THE LOWER BAY, THE BEST CHANCE OF
ADVISORY CONDITIONS WILL BE NEAR THE MOUTH OF THE BAY /INDICATIONS
FROM BRANDYWINE NOTWITHSTANDING/, AND WE WILL WORD IT THAT WAY IN
THE TEXT PRODUCT. IT REMAINS UP THERE FOR TONIGHT ONLY.
A CAVEAT IS THAT STRONG THUNDERSTORMS MAY MOVE OVER THE WATERS TODAY
AND TONIGHT, AND THEY WOULD CREATE LOCALLY HAZARDOUS CONDITIONS.
SMALL CRAFT ADVISORY CONDITIONS MAY RETURN FOR FRIDAY AND FRIDAY
NIGHT.
&&
.HYDROLOGY...
AFTER DISCUSSING IT WITH OUR SENIOR SERVICE HYDROLOGIST PLUS LOOKING
AT THE LATEST FORECAST SOUNDING INFORMATION THAT RAISE PCPN WATER
VALUES TO OVER 2 INCHES AND VIEWING PCT OF NORMAL PCPN WATER VALUES
ON SATL IMAGERY THAT ARE NEARING 200 PCT OF NORMAL, WE HAVE DECIDED
TO ISSUE A FLASH FLOOD WATCH FROM SOUTHEASTERN PA INTO NORTHERN NJ.
THE LATEST MORNING HYDRO REPORTS SHOWED ADDITIONAL REGIONS THAT
RECEIVED HEAVY RAIN AND 1 HR FLASH FLOOD GUIDANCE IS CURRENTLY LESS
THAN 1.5 INCHES ACROSS BASINS IN SOUTHERN BERKS, NORTHERN CHESTER, A
BIG CHUNK OF SOMERSET, EASTERN MORRIS AND NORTHWEST SUSSEX NJ
COUNTIES . THESE SHOULD BE VIEWED AS THE MOST SUSCEPTIBLE AREAS
LEADING INTO THIS AFTERNOON AND TONIGHTS EVENT.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH FROM 2 PM EDT THIS AFTERNOON THROUGH LATE
TONIGHT FOR PAZ060>062-067>071.
NJ...FLASH FLOOD WATCH FROM 2 PM EDT THIS AFTERNOON THROUGH LATE
TONIGHT FOR NJZ001-007>010-012-015.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO NOON EDT
THURSDAY FOR ANZ450>455.
SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 6 AM EDT
THURSDAY FOR ANZ431.
&&
SYNOPSIS...STAUBER
NEAR TERM...GIGI
SHORT TERM...STAUBER
LONG TERM...HEAVENER
AVIATION...GIGI/DELISI
MARINE...DELISI
HYDROLOGY...GIGIHazardous weather outlook, Jul 29, 3:31 AM EDT, 9 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 331 AM EDT WED JUL 29 2009 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-067>071-300930- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 331 AM EDT WED JUL 29 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. STRONG TO POSSIBLY SEVERE THUNDERSTORMS MAY AFFECT THE REGION THIS AFTERNOON AND EVENING. THESE STORMS MAY CONTAIN VERY HEAVY RAIN, GUSTY WINDS, AND SMALL HAIL WITH FREQUENT CLOUD TO GROUND LIGHTNING STRIKES. FLOODING IS POSSIBLE IN POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. DEZ004-NJZ014-024>026-300930- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 331 AM EDT WED JUL 29 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. STRONG TO POSSIBLY SEVERE THUNDERSTORMS MAY AFFECT THE REGION THIS AFTERNOON AND EVENING. THESE STORMS MAY CONTAIN VERY HEAVY RAIN, GUSTY WINDS, AND SMALL HAIL WITH FREQUENT CLOUD TO GROUND LIGHTNING STRIKES. FLOODING IS POSSIBLE IN POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ450>455-300930- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 331 AM EDT WED JUL 29 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. STRONG TO POSSIBLY SEVERE THUNDERSTORMS MAY AFFECT THE REGION THIS AFTERNOON AND EVENING. THESE STORMS MAY CONTAIN VERY HEAVY RAIN, GUSTY WINDS, AND SMALL HAIL WITH FREQUENT CLOUD TO GROUND LIGHTNING STRIKES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ430-300930- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 331 AM EDT WED JUL 29 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. STRONG TO POSSIBLY SEVERE THUNDERSTORMS MAY AFFECT THE REGION THIS AFTERNOON AND EVENING. THESE STORMS MAY CONTAIN VERY HEAVY RAIN, GUSTY WINDS, AND SMALL HAIL WITH FREQUENT CLOUD TO GROUND LIGHTNING STRIKES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ431-300930- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 331 AM EDT WED JUL 29 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 6 AM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. STRONG TO POSSIBLY SEVERE THUNDERSTORMS MAY AFFECT THE REGION THIS AFTERNOON AND EVENING. THESE STORMS MAY CONTAIN VERY HEAVY RAIN, GUSTY WINDS, AND SMALL HAIL WITH FREQUENT CLOUD TO GROUND LIGHTNING STRIKES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 10:15 AM EDT | Flash Flood Watch | PHI | Hunterdon, Mercer, Middlesex, Morris, Somerset, Sussex and 1 more | 17 hr |
| Jul 29, 1:30 PM EDT | Areal Flood Advisory | PHI | Morris, Somerset | 3 hr |
| Jul 29, 1:35 PM EDT | Severe Thunderstorm Warning | PHI | Middlesex, Somerset | 55 min |
| Jul 29, 1:56 PM EDT | Severe Thunderstorm Warning | PHI | Sussex | 64 min |
| Jul 29, 2:10 PM EDT | Tornado Warning | PHI | Sussex | 65 min |
| Jul 29, 2:21 PM EDT | Areal Flood Advisory | PHI | Middlesex | 3 hr |
| Jul 29, 2:32 PM EDT | Flash Flood Warning | PHI | Sussex | 6 hr |
| Jul 29, 2:50 PM EDT | Flash Flood Warning | PHI | Middlesex | 4 hr |
| Jul 29, 3:52 PM EDT | Flash Flood Warning | PHI | Morris, Somerset | 4 hr |
| Jul 29, 5:09 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Mercer | 66 min |
| Jul 29, 5:48 PM EDT | Special Marine Warning | PHI | 57 min | |
| Jul 29, 5:55 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester, Mercer, Middlesex, Salem | 4 hr |
| Jul 29, 6:11 PM EDT | Severe Thunderstorm Warning | PHI | Cumberland | 26 min |
| Jul 29, 6:26 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Camden, Gloucester | 38 min |
| Jul 29, 6:42 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Cumberland, Gloucester, Mercer and 4 more | 3 hr |
| Jul 29, 6:42 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden | 39 min |
| Jul 29, 6:44 PM EDT | Flash Flood Warning | PHI | Middlesex, Somerset | 3 hr |
| Jul 29, 6:50 PM EDT | Areal Flood Advisory | PHI | Morris | 94 min |
| Jul 29, 7:31 PM EDT | Severe Thunderstorm Warning | PHI | Middlesex, Monmouth | 30 min |
Nearby
Severe Thunderstorm Warnings in New Jersey, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.